| | OCD med & sleeping pills?
We all know that mixing medication is a big NO NO but i still need to ask this question.
I have currently been prescribed on SERTRA 50 for my ocd/anxiety & depression. They have started me on half a tablet for 1week and after 1week i will be taking a full tablet.
I take them in the morning as this pill has given me insomnia, so i figured im no good being over tierd so i went to the pharmacy and bought RESTAVIT it helps you sleep like a baby BUT the symptoms arnt so great when you wake up.
Before i was put on STERTRA 50 the RESTAVIT tablets just me me drowsy,heavy etc but this morning while getting ready for work i felt like i was spinning around the room, felt like i was going to throw up, felt all the paws in my skin heat up sweating like a pig! i had to lay down for 10min but felt ok after that.
The pharmacist said that its ok that i take RESTAVIT as im taking SERTRA 50 in the morning so they shouldnt be clashing together.
Can anyone else giving me their opinon on this? I dont want to over dose myself or anything.....